# SDR USAA2012062900007

- Difficulty date: June 15, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 65,079 hours, 43,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C308023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - FUSELAGE SKIN CRACKED AT BS 787 + 5" AND S25L.  REPLACED FUSELAGE SKIN AT BS 787 + 5" AND S25L IAW TYPICAL REPAIR 737-5330-11-0394.
